# SDR HEEA060674

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1076T
- Make and model: Bell 206L-1
- Aircraft serial: 45373
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indicator
- Part number: 206075676117
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOADMETER NEEDLE IS STUCK ON 80 PERCENT (WILL NOT COME DOWN AT ALL).
